# SDR ASAA2019051129287

- Difficulty date: May 11, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N635VA
- Make and model: Airbus A320-214
- Aircraft serial: 03398
- Aircraft time: 41,144 hours, 12,542 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164901016
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 32,638 hours, 13,721 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FA(S) REPORTED INTENSE BURNT PLASTIC SMELL ROWS 29-32 GASPER VENTS.ALSO INTENSE BURNT PLASTIC SMELL AFT GALLEY A/C WAS CHECKED FOR ANY MALFUCTIONING ELECTRONIC DEVICES, NONE FOUND. B/C FLIGHT ATTENDANT REPORTED ILL FEELING FROM FUMES. FAINT SMELL DETECTABLE FROM FLIGHT DECK. UNKNOWN IF INTENSIFIED AS PILOTS WERE ON O2 MASKS. NR 1 PACK AND NR 1 ENG BLEED FAULTED SHORTLY AFTER LANDING UNKNOWN IF ASSOCIATED SMELL DISSIPATED AFTER ALL PACKS AND ENG BLEEDS WERE SELECTED OFF. GROUNDED - YES. REF RMA 2962 AND ALL T/S FOR CORRECTIVE ACTIONS + LP 1231156 ITEM 1 & 2R & R AVIONICS FILTER AND OPS CHK GOOD PER AMM 21-25-43. ACCOMPLISHED VISUAL INSPECTION OF APU INLET PLENUM AND APU AIR INTAKE, NO CONTAMINATION FOUND.INSPECTED BALLAST 29-32 NO DEFECTS NOTED, INSPECTED IFE SYS CLUSTER FANS OPS CHECK GOOD INSPECTED PSU FOR AFFECTED ROWS OPS CK GOOD. REPLACED RECIRCULATION FILTER.R&R'D BLOWER FIN20 HQ PER AMM 21-26-51 PERFORMED OPERATIONAL TEST OF THE VENTILATION SYS OF AVIONIC EQUIP
